Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

OK........so basically I'm going through HELL. And I wanna caution everyone so that you all don't have to go through this hell as well.

Over two years ago I was prescribed a 1% Hydrocortisone cream called "Emo-Cort" (Canadian Brand).........You can also obtain a 1% over-the-counter. Anyways........I was prescribed this because I kept getting a little hive/rash thing on my chin (just on my chin) from a puppy I got.....the cream worked, definitely got rid of the hives/rash. I was a stupid girl and never read the directions..........instead of using the cream for 7 days as prescribed...........I put it on 2 times a day for 2 years (BIGGEST MISTAKE). I often put it on the same spots as some spots of my chin seemed to be more prone to the hives/rash. It was like.....get a hive, use the cream, hive is gone.......a great solution so I thought.

So 5 months ago I got married, moved out, and left the puppy (now a cute huge Boxer dog) behind with my parents. Once I was no longer around the dog my hives/rash went away so I stopped using the hydrocortisone. Basically I went into cortisone withdrawl on my skin. In one area in particular I had 5 huge HUGE infected pimples within a month.........and now that skin is thinned and permanently red. Now.........I'm getting another HUGE one on the other side of my chin (right where I put the cream). I got so sick of this shit and feeling depressed that last night I went to ER to get this shit looked at. Basically.........while using hydrocortisone (which is a steriod) the skin remains strong and has a very good barrier on the surface because of the cream. Once you stop using the steriod the skin breaks down and is EXTREMELY weak.......and prone it infection, skin thinning, acne and scarring. My body (on my chin) can't even successfully form a zit without blowing up in infection and swelling.................it actually looks like I've had my wisdom teeth pulled (its that bad). Not only that but my glands are swollen and I have a fever because my body is trying to rid itself of this infection.

Note to all..................do NOT over use hydrocortisone.............it is a very effective medication at reducing inflammation and perfecting skin but once you stop it, all HELL will break lose..............I have very fair skin and to know that this will be leaving this much damage is really hard news. Do not make the mistake I did.

:cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×